Rocky Mountain Journal of Mathematics

Co-Localization, Co-Support and Local Homology

Andrew S. Richardson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 36, Number 5 (2006), 1679-1703.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069391

Digital Object Identifier
doi:10.1216/rmjm/1181069391

Mathematical Reviews number (MathSciNet)
MR2285629

Zentralblatt MATH identifier
1134.13008

Subjects
Primary: 13D07: Homological functors on modules (Tor, Ext, etc.) 13E10: Artinian rings and modules, finite-dimensional algebras

Citation

Richardson, Andrew S. Co-Localization, Co-Support and Local Homology. Rocky Mountain J. Math. 36 (2006), no. 5, 1679--1703. doi:10.1216/rmjm/1181069391. https://projecteuclid.org/euclid.rmjm/1181069391


Export citation

References

  • R. Belshoff, E. Enochs and J. Garcia Rosas, Generalized Matlis duality, Proc. Amer. Math. Soc. 128 (2000), 1307-1312.
  • M.P. Brodmann and R.Y. Sharp, Local cohomology: An algebraic introduction with geometric applications, Cambridge Univ. Press, Cambridge, 1998.
  • N.T. Cuong and T.T. Nam, The $I$-adic completion and local homology for Artinian modules, Math. Proc. Cambridge Philos. Soc. 131 (2001), 61-72.
  • J.P.C. Greenlees and J.P. May, Derived functors of $I$-adic completion and local homology, J. Algebra 149 (1992), 438-453.
  • G. Lyubeznik, Finiteness properties of local cohomology modules (an application of $D$-modules to commutative algebra), Inv. Math. 113 (1993), 41-55.
  • I.G. MacDonald, Secondary representations of modules over a commutative ring, in Symposia Mat. 11, Istituto Nazionale di alta Matematica, Roma, 1973, pp. 23-43.
  • E. Matlis, Cotorsion Modules, Mem. Amer. Math. Soc. 49 (1964).
  • --------, The Koszul complex and duality, Comm. Alg. 1 (1974), 87-144.
  • L. Melkersson and P. Schenzel, The co-localization of an Artinian module, Proc. Edinburgh Math. Soc. 38 (1995), 121-131.
  • A. Ooishi, Matlis duality and the width of a module, Hiroshima Math. J. 6 (1976), 573-587.
  • A. Richardson, Some duality results in homological algebra, Ph.D. Dissertation, Univ. of Illinois, 2002.
  • R.N. Roberts, Krull dimension for Artinian modules over quasi-local commutative rings, Quart. J. Math. Oxford 26 (1975), 269-273.
  • P. Schenzel, Proregular sequences, local cohomology, and completion, Math. Scand., to appear.
  • R.Y. Sharp, Some results on the vanishing of local cohomology modules, Proc. London Math. Soc. 30 (1975), 177-195.
  • --------, Artinian modules over commutative rings, Math. Proc. Cambridge Philos. Soc. 111 (1992), 25-33.
  • A.-M. Simon, Some homological properties of complete modules, Math. Proc. Cambridge Philos. Soc. 108 (1990), 231-246.
  • --------, Adic completion and some dual homological results, Publ. Mat. 36 (1992), 965-979.
  • Z.M. Tang, Local homology theory for Artinian modules, Comm. Algebra 22 (1994), 1675-1684.
  • C. Weibel, An introduction to homological algebra, Cambridge Univ. Press, Cambridge, 1994.